Alert archive / Colorado / River Flood Advisories in 2011

River Flood Advisory 21, NWS Grand Junction, CO

July 2, 2011Mesa County, Colorado

NWS Grand Junction, CO issued this river flood advisory at Jul 2, 2011, 10:33 PM MDT for Mesa County, Colorado. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Jul 2, 2011, 10:33 PM MDT (04:33 UTC)
Expired
Jul 4, 2011, 9:16 PM MDT
In force
47 hr
Issued by
NWS Grand Junction, CO

County Mesa County, CO

The radar

The Grand Junction radar (KGJX), 22 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Colorado River at Cameo (CAMC2).

Action stage
12 ft
Minor stage
12.5 ft
Moderate stage
13.5 ft
Major stage
14.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 09095500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WGUS85 KGJT 030433
FLSGJT
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1033 PM MDT SAT JUL 2 2011

...THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION CO HAS ISSUED A 
FLOOD ADVISORY FOR THE COLORADO RIVER...

  COLORADO RIVER NEAR CAMEO AFFECTING MESA COUNTY 

.NEAR TO ABOVE NORMAL TEMPERATURES WILL CONTINUE TO MELT THE SNOW 
ACROSS THE HIGH ELEVATIONS OF WESTERN COLORADO...RESULTING IN 
ELEVATED FLOWS PERSISTING ALONG THE MIDDLE COLORADO RIVER THROUGH 
EARLY EARLY TUESDAY MORNING. AT CAMEO THE RIVER IS FORECAST TO 
REMAIN JUST BELOW FLOOD STAGE THROUGH SUNDAY BEFORE SLOWLY FALLING 
THROUGH MID WEEK. MINOR FLOODING OF LAND ADJACENT TO THE COLORADO 
RIVER WILL CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS AS TWO FEET OF 
WATER IS ENOUGH TO FLOAT MOST VEHICLES. CAUTION IS URGED WHEN WALKING
NEAR WATERWAYS. AVOID FLOODED AREAS AND UNSTABLE RIVERBANKS. STAY 
TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR 
LOCAL TV OR RADIO STATIONS. 

ADDITIONAL INFORMATION CAN ALSO BE FOUND ON THE NWS GRAND JUNCTION 
HOMEPAGE AT WEATHER.GOV/GJT

&&

COC077-041033-
/O.NEW.KGJT.FL.Y.0021.110703T0433Z-110705T0730Z/
/CAMC2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1033 PM MDT SAT JUL 2 2011

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION CO HAS ISSUED A
* FLOOD ADVISORY FOR
  THE COLORADO RIVER NEAR CAMEO.
* UNTIL LATE MONDAY NIGHT.
* AT 10 PM SATURDAY THE STAGE WAS 12.4 FEET.
* BANKFULL STAGE IS 11.0 FEET.
* FLOOD STAGE IS 12.5 FEET.
* IMPACT...AT 12.5 FEET...MINOR FLOODING OF LOW-LYING AREAS AND 
  AGRICULTURAL LAND IS OCCURRING.

$$

              FLD    OBSERVED         FORECAST 6 AM     
LOCATION      STG  STG  DAY TIME    SUN    MON    TUE

COLORADO RIVER
  CAMEO       12.5 12.4  SAT 10 PM  12.2   11.8   11.4
2 follow-up statements
195 
WGUS85 KGJT 040309
FLSGJT
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
909 PM MDT SUN JUL 3 2011

...THE FLOOD ADVISORY CONTINUES FOR THE COLORADO RIVER...
 
  COLORADO RIVER NEAR CAMEO AFFECTING MESA COUNTY 

.THE COLORADO RIVER NEAR CAMEO WILL CONTINUE TO SLOWLY RECEDE 
OVER THE NEXT FEW DAYS AS HIGH MOUNTAIN SNOWMELT DIMINISHES. 
HOWEVER...SOME MINOR FLOODING ALONG THE RIVER WILL CONTINUE 
BETWEEN CAMEO AND GRAND JUNCTION...SO THE FLOOD ADVISORY WILL 
BE CONTINUED TROUGH LATE MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS AS TWO FEET OF 
WATER IS ENOUGH TO FLOAT MOST VEHICLES. CAUTION IS URGED WHEN WALKING
NEAR WATERWAYS. AVOID FLOODED AREAS AND UNSTABLE RIVERBANKS. STAY 
TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR 
LOCAL TV OR RADIO STATIONS. 

ADDITIONAL INFORMATION CAN ALSO BE FOUND ON THE NWS GRAND JUNCTION 
HOMEPAGE AT WEATHER.GOV/GJT

&&

COC077-050400-
/O.EXT.KGJT.FL.Y.0021.000000T0000Z-110705T0400Z/
/CAMC2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 PM MDT SUN JUL 3 2011

THE FLOOD ADVISORY IS EXTENDED FOR
  THE COLORADO RIVER NEAR CAMEO
* UNTIL MONDAY EVENING.
* AT 09 PM SUNDAY THE STAGE WAS 12.3 FEET.
* BANKFULL STAGE IS 11.0 FEET.
* FLOOD STAGE IS 12.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 12.5 FEET...MINOR FLOODING OF LOW-LYING AREAS AND 
  AGRICULTURAL LAND IS OCCURRING.

$$

              FLD    OBSERVED         FORECAST 6 AM     
LOCATION      STG  STG  DAY TIME    MON    TUE    WED

COLORADO RIVER
  CAMEO       12.5 12.3  SUN 09 PM  11.7   11.5   11.3
299 
WGUS85 KGJT 050316
FLSGJT
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
916 PM MDT MON JUL 4 2011

...THE FLOOD ADVISORY IS CANCELLED FOR THE COLORADO RIVER...
 
  COLORADO RIVER NEAR CAMEO AFFECTING MESA COUNTY

.HIGH MOUNTAIN SNOWMELT CONTINUES TO SLOW DOWN OVER THE MOUNTAINS 
ABOVE THE COLORADO RIVER. AS A RESULT...WATER LEVELS ALONG THE 
COLORADO RIVER NEAR CAMEO HAS DROPPED BELOW ACTION STAGES. WITH 
THE RIVER FORECAST TO CONTINUE DROPPING OVER THE NEXT FEW DAYS... 
THE FLOOD ADVISORY HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS AS TWO FEET OF 
WATER IS ENOUGH TO FLOAT MOST VEHICLES. CAUTION IS URGED WHEN WALKING
NEAR WATERWAYS. AVOID FLOODED AREAS AND UNSTABLE RIVERBANKS. STAY 
TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR 
LOCAL TV OR RADIO STATIONS. 

ADDITIONAL INFORMATION CAN ALSO BE FOUND ON THE NWS GRAND JUNCTION 
HOMEPAGE AT WEATHER.GOV/GJT

&&

COC077-050346-
/O.CAN.KGJT.FL.Y.0021.000000T0000Z-110705T0400Z/
/CAMC2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
916 PM MDT MON JUL 4 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE COLORADO RIVER NEAR CAMEO.
* AT 09 PM MONDAY THE STAGE WAS 11.9 FEET.
* BANKFULL STAGE IS 11.0 FEET.
* FLOOD STAGE IS 12.5 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.0 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 11.2 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR LOW-LAND FLOODING IS OCCURRING.

$$

              FLD    OBSERVED         FORECAST 6 AM     
LOCATION      STG  STG  DAY TIME    TUE    WED    THU

COLORADO RIVER
  CAMEO       12.5 11.9  MON 09 PM  11.2   11.0   10.9

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this river flood advisory went out at Jul 2, 3:06 PM MDT, 7 hours 27 minutes earlier.

Area forecast discussion, Jul 2, 3:06 PM MDT, 7 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
306 PM MDT SAT JUL 2 2011

.DISCUSSION...TONIGHT THROUGH WEDNESDAY...

THUNDERSTORMS HAVE FIRED OVER OPPOSITE CORNERS OF THE FORECAST
AREA...ON THE NORTH SIDE OF THE UINTA MOUNTAINS (TRACKING INTO
WYOMING BUT NEAR MANILA) AND SOUTH OF PAGOSA SPRINGS.  THE STORMS
OVER THE UINTAS ARE BEING TRIGGERED BY AN EMBEDDED SHORT WAVE MOVING
ACROSS WYOMING AND PERHAPS A SHALLOW BOUNDARY ASSOCIATED WITH THIS
WAVE.  OVER THE ERN SAN JUANS...MOISTURE HAS INCREASED FROM LAST
EVENINGS THUNDERSTORM OUTFLOWS.  WITH HIGH PRESSURE CENTERED OVER
THE FOUR CORNERS...EXPECT THUNDERSTORM ACTIVITY TO INCREASE FOR THE
REMAINDER OF THE AFTERNOON GIVEN A DEEP MIXED LAYER WITH STEEP LAPSE
RATES.

HIGH PRESSURE STRENGTHENS WITH A BIT MORE AMPLIFICATION INTO SUNDAY
AFTERNOON.  THIS WILL REDUCE THE CONVECTIVE POTENTIAL OVER THE ERN
UINTA MOUNTAINS.  BUT STILL EXPECT AFTERNOON STORMS TO FIRE OVER THE
ERN SAN JUAN MOUNTAINS AND PERHAPS NEAR THE SAWATCH RANGE.
OTHERWISE EXPECT HOTTER CONDITIONS AS STRONGER HIGH PRESSURE MEANS
HIGHER TEMPERATURE VALUES.

THE DEVELOPMENT OF THIS MONSOONAL SEASON IS ODD...BUT THE LATE
SPRING AND EARLY SUMMER WEATHER PATTERN SEEMS TO BE NOTHING BUT AN
ANOMALY.  CIRCULATION AROUND THE DESERT SOUTHWEST SUBTROPICAL HIGH
PLACES THE MONSOONAL SURGE OVER SRN CALIFORNIA.  THIS SURGE GETS
ENTRAINED INTO THE WESTERLIES THANKS TO THE TRAILING SHORT WAVE THAT
MOVES INTO THE NRN PLAINS.  THIS MOISTURE INCREASES PRECIPITABLE
WATER AND CONVECTIVE POTENTIAL FOR THE ENTIRE FORECAST AREA JUST IN
TIME FOR THE FOURTH OF JULY INDEPENDENCE DAY.  OUTFLOW BOUNDARIES
FROM HIGH TERRAIN THUNDERSTORMS COULD TRIGGER A FEW STORMS OVER
VALLEY LOCATIONS BY EVENING.

FOR NEXT TUESDAY AND WEDNESDAY...MOISTURE REMAINS TRAPPED BENEATH
THE 500 MB HIGH CORE.  WIND SHEAR REMAIN VERY LIGHT...BUT SUFFICIENT
MOISTURE THAT OUTFLOW BOUNDARIES WILL DETERMINE THE PLACEMENT OF
STORM ACTIVITY.  IN ADDITION...PRECIPITABLE WATER WILL BE HIGH
ENOUGH TO SUPPORT A FEW SHOWERS LASTING LATE INTO THE NIGHT.  WITH
INCREASED CLOUD COVER...AFTERNOON TEMPS WILL NOT BE AS HOT.

.LONG TERM DISCUSSION...WEDNESDAY NIGHT THROUGH SATURDAY...

SUBTROPICAL HIGH CENTERED OVER THE 4 CORNERS REGION MID WEEK LOOKS
TO GET A PUSH SOUTHWEASTWARD BY UPPER TROF MOVING OUT OF THE GULF OF
ALASKA INTO THE PACIFIC NORTHWEST BY THURSDAY. SOME DIFFERENCES IN
HANDLING THIS TROF BY THE MODELS WITH SEVERAL ENSEMBLE MEMBERS
LEANING TOWARD DIGGING THIS DOWN THE WESTERN COAST SO WILL BE
INTERESTING TO SEE HOW LATER MODEL RUNS TURN OUT AS THIS HAS BEEN A
FAVORED PATTERN OF WEEKS PAST. WITH UPPER HIGH SHIFTING EASTWARD THE
PRECIPITABLE WATER PLUME OVER THE WESTERN GREAT BASIN MAY GET A PUSH
MORE TOWARD THE CENTRAL ROCKIES...WITH AN INCREASE IN AFTERNOON
THUNDERSTORM ACTIVITY POSSIBLE BY LATE NEXT WEEK. HOWEVER THINK THE
SCATTERED MOUNTAIN/ISOLATED VALLEY POPS CURRENTLY IN FORECAST ARE ON
TRACK AND DID NOT MAKE ANY BIG CHANGES ATTM. AFTERNOON TEMPERATURES
OVERALL LOOK TO BE NEAR NORMAL WITH AFTERNOON CLOUD COVER IN
PLACE...HOWEVER AS MENTIONED IN PREVIOUS DISCUSSION THIS CLOUD COVER
MAY LINGER OVERNIGHT WITH CONVECTION LINGERING INTO THE EARLY
MORNING HOURS AND THIS MAY KEEP TEMPERATURES WARMER THAN NORMAL
OVERNIGHT.

&&

.AVIATION...

VFR CONDITIONS LOOKS TO PREVAIL AT THE TERMINAL SITES OVER THE
NEXT 24 HOURS AND BEYOND. ISOLATED TO SCATTERED CONVECTION IS
POSSIBLE ALONG THE PEAKS OF THE CONTINENTAL DIVIDE AND THE UINTA
MOUNTAINS THE NEXT FEW AFTERNOON AND EVENINGS...WITH THE SAN JUANS
MORE FAVORED SUNDAY AFTERNOON.

&&

.FIRE WEATHER...

HIGH PRESSURE WILL BE CENTERED OVER THE REGION THROUGH
THE HOLIDAY WEEKEND AND INTO THE COMING WEEK. SUBTROPICAL MOISTURE
WILL GRADUALLY BE DRAWN UNDER THE HIGH RESULTING IN INCREASED
AFTERNOON AND EVENING THUNDERSTORM ACTIVITY AS THE WEEK PROGRESSES.
SOME STORMS WILL BE DRY SUNDAY AFTERNOON AND MONDAY AS LOWER LEVELS
OF THE ATMOSPHERE WILL BE RELATIVELY DRY INITIALLY. AT THIS TIME IT
DOES NOT APPEAR COVERAGE WILL BE SUFFICIENT OVER THOSE AREAS WITH
DRY FUELS TO WARRANT WATCHES OR WARNINGS. TEMPERATURES WILL BE ABOVE
SEASONAL NORMS INTO EARLY NEXT WEEK BEFORE COOLING TO NEAR NORMAL
IN RESPONSE TO INCREASED CLOUDS AND SHOWERS. WINDS ALOFT WILL BE
LIGHT AND GENERALLY FROM THE SOUTHWEST.

&&

.HYDROLOGY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE TO MELT SNOW FROM THE HIGH
ELEVATION SNOWPACK. THEREFORE ELEVATED RIVER LEVELS ARE EXPECTED TO
CONTINUE ACROSS MANY AREAS ACROSS THE CENTRAL AND NORTHERN COLORADO
MOUNTAINS INCLUDING THE COLORADO RIVER...AND MUCH OF NORTHEAST UTAH.
MANY OF THESE RIVERS ARE ABOVE BANKFULL WITH A FEW ABOVE FLOOD STAGE.

SOME RIVER POINTS WILL CONTINUE TO INCREASE OVER THE WEEKEND
INCLUDING THE GREEN AT JENSEN. THE DUCHESNE RIVER MAY SEE SOME THE
HIGHEST PEAK OF THE SEASON OVER THE NEXT DAY OR SO.

WATERWAYS REMAIN DANGEROUS DUE TO FAST MOVING COLD WATER AND THE
POTENTIAL FOR BANK EROSION.

CURRENT HIGHLIGHTS IN EFFECT INCLUDE...

...FLOOD WARNINGS...

IN EASTERN UTAH...

   GREEN RIVER...
...WESTERN GRAND AND EASTERN EMERY COUNTY UNTIL 900 AM MONDAY.
...NEAR JENSEN UTAH UNTIL FURTHER NOTICE.
...NORTHWEST UINTAH COUNTY UNTIL FURTHER NOTICE.

IN WESTERN COLORADO...

   COLORADO RIVER...
...NEAR CAMEO UNTIL FURTHER NOTICE

...FLOOD ADVISORIES...

IN WESTERN COLORADO...

...EAGLE CO UNTIL 4 PM MDT MONDAY...
...ROUTT CO UNTIL 130 PM MDT WEDNESDAY...
   COLORADO RIVER...
...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE.
   EAGLE RIVER...
...NEAR GYPSUM UNTIL 6 PM MDT MONDAY
...NEAR DOTSERO INCLUDING GLENWOOD CANYON NOON MDT SATURDAY.

IN EASTERN UTAH...

   GREEN RIVER...
...EASTERN DAGGETT COUNTY UNTIL 530 PM SUNDAY.
   COLORADO RIVER...
...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...NONE.
UT...NONE.

&&

SHORT TERM.....PF
LONG TERM......DP
AVIATION.......TGJT
FIRE WEATHER...NL
HYDROLOGY......TGJT
Hazardous weather outlook, Jul 2, 4:10 AM MDT, 18 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
410 AM MDT SAT JUL 2 2011

COZ001>014-017>023-UTZ022>025-027>029-031100-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
410 AM MDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE SAN JUAN MOUNTAINS
EAST OF HIGHWAY 550...AND THE WEST ELK MOUNTAINS EAST OF CRESTED
BUTTE THIS AFTERNOON. GUSTY WINDS TO 45 MPH WITH BRIEF MODERATE RAIN
SHOWERS AND OCCASIONAL LIGHTNING WILL BE THE MAIN HAZARDS ASSOCIATED
WITH THESE STORMS.

NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL KEEP RIVERS RUNNING
HIGH AND FAST THROUGH TONIGHT. NUMEROUS FLOOD ADVISORIES AND WARNINGS
REMAIN IN EFFECT FOR MUCH OF NORTHWEST COLORADO AND NORTHEAST UTAH.

PLEASE VISIT THE NATIONAL WEATHER SERVICE GRAND JUNCTION WEBSITE AT
WEATHER.GOV/GJT FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ABOVE NORMAL TEMPERATURES ARE EXPECTED INTO EARLY NEXT WEEK FOR
CONTINUED HIGH RIVER AND STREAM FLOWS DUE TO MELTING OF SNOW OFF
THE HIGH MOUNTAINS.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHERN
MOUNTAINS ON SUNDAY AS MOISTURE WORKS INTO THE AREA. THEN THE CHANCE
FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AND SPREAD ACROSS WESTERN
COLORADO AND EASTERN UTAH BY TUESDAY. THE AFTERNOONS THROUGH THE
EVENINGS WILL BE THE FAVORED TIME OF DAY FOR MOST CONVECTIVE
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

CJC/EH

In the hours before

Special weather statement, Jul 2, 5:08 PM MDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
508 PM MDT SAT JUL 2 2011

UTZ023-024-022345-
EASTERN UINTA BASIN UT-EASTERN UINTA MOUNTAINS UT-
508 PM MDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UINTAH AND SOUTHERN
DAGGETT COUNTIES UNTIL 545 PM MDT...

AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF MAESER...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HIGHWAY 191 THROUGH THE EASTERN UINTA MOUNTAINS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4084 10919 4059 10915 4057 10976 4075 10980

JOE

Nearby

River Flood Advisories in Colorado, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.